# SDR MALA975920

- Difficulty date: January 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N114XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A114
- System (JASC): 2610 · Detection System
- Part: Wire
- Condition: Broken
- Location: Rt Tailpipe
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TEST OF RIGHT TAILPIPE HOT LIGHT INOP.  MAINTENANCE REPAIRED BROKEN WIRE INBOARD DETECT SENSOR, OPS CHECK GOOD.
